# SDR ASAA2018121067272

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,694 hours, 13,911 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250252020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER SHEATH AND METAL BRAID DAMAGE ON #2 ENGINES J10 AND J9 WIRING HARNESSES. FLAGGED DAMAGED AREAS WITH RED TAPE. GROUNDED - YES. REPLACED #2 ENG J10 + J9 HARNESSES PER B737-800 AMM 73-21-06/401. BOTH OP-CHECK GOOD PER SAME. ALTERNATE DEACTIVATION PROCEDURES REVERSED.
